MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: mni.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that initially on (b)(6) 2016 the patient underwent a lumbar spine fusion procedure.Patient was revised on (b)(6) 2019 for an unknown reason.During the revision procedure, the broken screw was noticed after removing the rod and set screw.No driver was on the broken screw at the time it was discovered.Surgeon removed and extended the construct with competitor's system.No further information is available.Concomitant device reported: 5.5 exp verse unitized set scr (part# 199721001, lot# unknown, quantity 4); mmsi rod prebent, 5.5 x45mm, t (part# 179772045, lot# unknown, quantity 2); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# unknown, quantity 3).This report is for one (1) 5.5 exp verse fen scr 6.0x45.This is report 1 of 1 for complaint (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 6.0X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10089410
Report Number1526439-2020-01082
Device Sequence Number2342231
Product Code PML
UDI-Device Identifier10705034403083
UDI-Public(01)10705034403083
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723645
Device Catalogue Number199723645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date05/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;